RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 4, страницы 513–522 (Mi rcd178)  

Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave

Dmitry V. Turaevab, Christopher Warnerba, Sergey Zelikab

a University of Surrey, Guildford, Surrey GU2 7XH, UK
b Imperial College, SW7 2 AZ London, UK

Аннотация: A system consisting of a chaotic (billiard-like) oscillator coupled to a linear wave equation in the three-dimensional space is considered. It is shown that the chaotic behavior of the oscillator can cause the transfer of energy from a monochromatic wave to the oscillator, whose energy can grow without bound.

Ключевые слова: delayed equation, invariant manifold, normal hyperbolicity, billiard

Финансовая поддержка Номер гранта
Leverhulme Trust RPG-279
Министерство образования и науки Российской Федерации 14.B37.21.0862
This work was supported by the Leverhulme Trust grant RPG-279 and the Russian Ministry of Education and Science grants 14.B37.21.0862.


DOI: https://doi.org/10.1134/S1560354714040078

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35B05, 35B42, 37K49
Поступила в редакцию: 04.04.2014
Принята в печать:17.05.2014
Язык публикации: английский

Образец цитирования: Dmitry V. Turaev, Christopher Warner, Sergey Zelik, “Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave”, Regul. Chaotic Dyn., 19:4 (2014), 513–522

Цитирование в формате AMSBIB
\RBibitem{TurWarZel14}
\by Dmitry~V.~Turaev, Christopher~Warner, Sergey Zelik
\paper Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 4
\pages 513--522
\mathnet{http://mi.mathnet.ru/rcd178}
\crossref{https://doi.org/10.1134/S1560354714040078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3240984}
\zmath{https://zbmath.org/?q=an:1312.35009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340380900007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd178
  • http://mi.mathnet.ru/rus/rcd/v19/i4/p513

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:56
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019